# SDR DALA2015021501337

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 807-1033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN LT OVERWING FILLET PANEL AREA BETWEEN BS 807 - 1033 AND LONGERONSS 17 - 18LT.  CORROSION WAS REMOVED AND REWORKED AREA WAS MEASURE. ORIGINAL THICKNESS ON STA Y=819-824, LONG 18-17 LT IS 0.063" AND REMAINING IS 0.061". ON STA Y=859-863, LONGERON 18 LT ORIGINAL IS 0.100" AND REMAINING IS 0.92". ON STA Y=899-900 LONG 18-17 LT ORIGINAL IS 0.125" AND REMAINING IS 0.120".  ON STA Y=920-929, LONG 18-17 LT ORIGINAL IS 0.160" AND REMAINING IS 0.154".  ON STA Y=946-965, LONG 18-17 LT ORIGINAL IS 0.160" AND REMAININGS IS 0.153".  ON STA Y=966-1003, LONG 18-17 LT, ORIGINAL IS 0.125" AND REMAINING IS 0.119", THEREFORE THESE ARE WITHIN LIMITS, RESPECTIVELY.  REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 26, 21 AND 14 AND 53-04, PAR.57.
